# SDR VNA2024F00018

- Difficulty date: September 11, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION LBL12 AT FS280.     CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION LBL12 AT FS280 WAS REMOVED PER CRJ900 SRM 51-21- 06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPAIRED PER CRJ-900 SRM 53–11-10-201-006-A01.
